# SDR CA121015012

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Lock Ring
- Part number: 245627
- Condition: Cracked
- Location: Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT REQUIRED NDT INSPECTION OF WHEEL ASSY, CRACKING WAS NOTED IN LOCKING RING WHERE CLIP LOCKING RING, PN 53-387, CLIPS, PN 245-627 TOGETHER.  THE NDT FACILITY ADVISED US THAT THIS IS THE 3RD SUCH INCIDENT OF CRACKING IN THIS AREA SO FAR FOR THIS YEAR.
